# SDR AALA20101216TUL01

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 39,191 hours, 5,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR AT SEAT 11D EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
